# SDR NOCA01012

- Difficulty date: January 14, 2012
- Submitted: January 15, 2012
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: A00687
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SMOKE DETECTOR FAN REMAINS ON.  REMOVED AND REPLACED AFT SMOKE DETECTOR BLOWER AS PER MM 26-16-02, OPS CHECK GOOD.
